Affordable Access

Publisher Website

On the compactness of L-fuzzy topological groups

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
61
Issue
3
Identifiers
DOI: 10.1016/0165-0114(94)90177-5
Keywords
  • Induced L-Fuzzy Topological Groups
  • R-Finite Intersection Property
  • N-Compactness
  • Dense Chain
Disciplines
  • Mathematics

Abstract

Abstract This paper discusses the compactness of L-fuzzy topological groups, and the results relative to the compactness of fuzzy topological groups which appeared in Fuzzy Sets and Systems 23 (1987) 281–288 are improved and generalized. Also the induced L-fuzzy topological groups, as an important kind of example of L-fuzzy topological groups, are studied.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Compactness in fuzzy (fuzzy supra) topological spa...

on Fuzzy Sets and Systems Jan 01, 2000

Fuzzy topological spaces and fuzzy compactness

on Journal of Mathematical Analys... Jan 01, 1976

Almost compactness and near compactness in fuzzy t...

on Fuzzy Sets and Systems Jan 01, 1987
More articles like this..